New theorems on Riemann-Einstein spaces.

Т.И. Томас

Matematiceskij sbornik

  • Volume: 45, Issue: 2, page 331-340
  • ISSN: 0368-8666

How to cite


Томас, Т.И.. "New theorems on Riemann-Einstein spaces.." Matematiceskij sbornik 45.2 331-340. <>.

author = {Томас, Т.И.},
journal = {Matematiceskij sbornik},
keywords = {Differential geometry},
language = {eng},
number = {2},
pages = {331-340},
publisher = {Tipogr. Lissnera i Sobko},
title = {New theorems on Riemann-Einstein spaces.},
url = {},
volume = {45},

AU - Томас, Т.И.
TI - New theorems on Riemann-Einstein spaces.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 45
IS - 2
SP - 331
EP - 340
LA - eng
KW - Differential geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.